# SDR HALA2011010800023

- Difficulty date: January 8, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 72,412 hours, 31,611 cycles
- Engine: Ge CF680
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 285T003117
- Part serial: D00204
- Condition: Malfunctioned
- Location: Mlg
- Part time: 12,968 hours, 2,711 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - DURING GEAR RETRACTION ON TAKE OFF, GEAR HORN & CONFIG LIGHT CAME ON WHEN GEAR HANDLE PLACED IN UP POSITION.  BOTH DISAPPEARED WHEN HANDLE PLACED IN OFF POSITION.  R & R LDG CONFIG WARNING MODULE CARD IAW AMM 31-51-04. OPS CK GOOD IAW AMM 31-51-04-724-154. PERFORMED BITE OF PSEU. NO FAULTS NOTED AT THIS TIME. OPS CK GOOD.
